Accessibility navigation

Essential positivity

Perälä, A. and Virtanen, J. (2023) Essential positivity. Proceedings of the American Mathematical Society, 151 (11). pp. 4807-4815. ISSN 0002-9939

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1090/proc/16504


We define essentially positive operators on Hilbert space as a class of self-adjoint operators whose essential spectra is contained in the non-negative real numbers and describe their basic properties. Using Toeplitz operators and the Berezin transform, we further illustrate the notion of essential positivity in the Hardy space and the Bergman space.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:111445
Publisher:American Mathematical Society


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation